MathSciNet Relay Station
MathSciNet bibliographic data
MR368640 81.35
Chadam, John M. Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension. J. Functional Analysis 13 (1973), 173–184.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement